Table of Contents Author Guidelines Submit a Manuscript
Complexity
Volume 2018 (2018), Article ID 5303815, 12 pages
https://doi.org/10.1155/2018/5303815
Research Article

Fuzzy Fixed Point Results For Contractive Mapping with Applications

1Department of Mathematics, University of Malakand, Chakdara, Khyber Pakhtunkhwa, Pakistan
2Department of Mathematics, K L University, Vaddeswaram, Guntur, Andhra Pradesh 522 502, India

Correspondence should be addressed to Muhammad Sarwar and G. N. V. Kishore

Received 12 June 2017; Revised 24 August 2017; Accepted 14 September 2017; Published 9 January 2018

Academic Editor: Rosana Rodríguez López

Copyright © 2018 Humaira et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Banach, “Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales,” Fundamenta Mathematicae, vol. 3, pp. 133–181, 1922. View at Publisher · View at Google Scholar
  2. A. Azam, N. Mehmood, M. Rashid, and S. Radenović, “Fuzzy fixed point theorems in ordered cone metric spaces,” Filomat, vol. 29, no. 4, pp. 887–896, 2015. View at Publisher · View at Google Scholar · View at Scopus
  3. A. Azam, M. Arshad, and I. Beg, “Banach contraction principle on cone rectangular metric spaces,” Applicable Analysis and Discrete Mathematics, vol. 3, no. 2, pp. 236–241, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. L. B. Ćirić, “A generalization of Banach's contraction principle,” Proceedings of the American Mathematical Society, vol. 45, pp. 267–273, 1974. View at Google Scholar · View at MathSciNet
  5. T. Dov senovi'c, D. s. Raki'c, B. Cari'c, and S. Radenovi'c, “Multivalued generalizations of fixed point results in fuzzy metric spaces,” Lithuanian Association of Nonlinear Analysts. Nonlinear Analysis: Modelling and Control, vol. 21, no. 2, pp. 211–222, 2016. View at Google Scholar · View at MathSciNet
  6. E. Karapinar and R. P. Agarwal, “Further fixed point results on G metric space,” Fixed Point Theory Appl, pp. 107–173, 2015. View at Google Scholar
  7. S. Radenovi'c, “Common fixed points under contractive conditions in cone metric spaces,” Computers & Mathematics with Applications, vol. 58, no. 6, pp. 1273–1278, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  8. S. Radenovi'c and B. E. Rhoades, “Fixed point theorem for two non-self mappings in cone metric spaces,” Computers & Mathematics with Applications, vol. 57, no. 10, pp. 1701–1707, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  9. B. K. Dass and S. Gupta, “An extension of Banach contraction principle through rational expression,” Indian Journal of Pure and Applied Mathematics, vol. 6, no. 12, pp. 1455–1458, 1975. View at Google Scholar · View at MathSciNet
  10. A. Azam, B. Fisher, and M. Khan, “Common fixed point theorems in complex valued metric spaces,” Numerical Functional Analysis and Optimization, vol. 32, no. 3, pp. 243–253, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. K. Sitthikul and S. Saejung, “Some fixed point theorems in complex valued metric spaces,” Fixed Point Theory and Applications, vol. 2012, article no. 189, 2012. View at Publisher · View at Google Scholar · View at Scopus
  12. F. Rouzkard and M. Imdad, “Some common fixed point theorems on complex valued metric spaces,” Computers & Mathematics with Applications, vol. 64, no. 6, pp. 1866–1874, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  13. J. Ahmad, C. Klin-Eam, and A. Azam, “Common fixed points for multivalued mappings in complex valued metric spaces with applications,” Abstract and Applied Analysis, vol. 2013, Article ID 854965, 12 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus
  14. A. Azam, J. Ahmad, and P. Kumam, “Common fixed point theorems for multi-valued mappings in complex-valued metric spaces,” Journal of Inequalities and Applications, vol. 2013, article 578, p. 12, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  15. W. Sintunavarat and P. Kumam, “Generalized common fixed point theorems in complex valued metric spaces and applications,” Journal of Inequalities and Applications, vol. 2012, article no. 84, 2012. View at Publisher · View at Google Scholar · View at Scopus
  16. S. a. Heilpern, “Fuzzy mappings and fixed point theorem,” Journal of Mathematical Analysis and Applications, vol. 83, no. 2, pp. 566–569, 1981. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. J. Nadler, “Multi-valued contraction mappings,” Pacific Journal of Mathematics, vol. 30, pp. 475–488, 1969. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. A. Azam, “Fuzzy fixed points of fuzzy mappings via a rational inequality,” Hacettepe Journal of Mathematics and Statistics, vol. 40, no. 3, pp. 421–431, 2011. View at Google Scholar · View at MathSciNet · View at Scopus
  19. S. C. Arora and V. Sharma, “Fixed point theorems for fuzzy mappings,” Fuzzy Sets and Systems, vol. 110, no. 1, pp. 127–130, 2000. View at Publisher · View at Google Scholar · View at Scopus
  20. A. Azam and I. Beg, “Common fuzzy fixed points for fuzzy mappings,” Fixed Point Theory and Applications, vol. 2013, article no. 14, pp. 1–11, 2013. View at Publisher · View at Google Scholar · View at Scopus
  21. R. K. Bose and D. Sahani, “Fuzzy mappings and fixed point theorems,” Fuzzy Sets and Systems, vol. 21, no. 1, pp. 53–58, 1987. View at Publisher · View at Google Scholar · View at Scopus
  22. V. D. Estruch and A. Vidal, “A note on fixed fuzzy points for fuzzy mappings,” vol. 32, no. suppl. 2, pp. 39–45 (2002). View at Google Scholar · View at MathSciNet
  23. V. n. Gregori and J. Pastor, “A fixed point theorem for fuzzy contraction mappings,” vol. 30, no. suppl., pp. 103–109. View at Google Scholar · View at MathSciNet
  24. D. Turkoglu and B. E. Rhoades, “A fixed fuzzy point for fuzzy mapping in complete metric spaces,” Mathematical Communications, vol. 10, no. 2, pp. 115–121, 2005. View at Google Scholar · View at MathSciNet
  25. M. A. Kutbi, J. Ahmad, A. Azam, and N. Hussain, “On fuzzy fixed points for fuzzy maps with generalized weak property,” Journal of Applied Mathematics, vol. 2014, Article ID 549504, 12 pages, 2014. View at Publisher · View at Google Scholar · View at Scopus
  26. O. Kaleva, “Fuzzy differential equations,” Fuzzy Sets and Systems, vol. 24, no. 3, pp. 301–317, 1987. View at Publisher · View at Google Scholar · View at Scopus
  27. J. J. Nieto, “The cauchy problem for continuous fuzzy differential equations,” Fuzzy Sets and Systems, vol. 102, no. 2, pp. 259–262, 1999. View at Publisher · View at Google Scholar · View at Scopus
  28. S. Song, L. Guo, and C. Feng, “Global existence of solutions to fuzzy differential equations,” Fuzzy Sets and Systems, vol. 115, no. 3, pp. 371–376, 2000. View at Publisher · View at Google Scholar · View at Scopus
  29. S. Seikkala, “On the fuzzy initial value problem,” Fuzzy Sets and Systems, vol. 24, no. 3, pp. 319–330, 1987. View at Publisher · View at Google Scholar · View at Scopus
  30. P. Balasubramaniam and S. Muralisankar, “Existence and uniqueness of fuzzy solution for the nonlinear fuzzy integrodifferential equations,” Applied Mathematics Letters, vol. 14, no. 4, pp. 455–462, 2001. View at Publisher · View at Google Scholar · View at Scopus
  31. H. V. Long, N. T. Son, and N. V. Hoa, “Fuzzy fractional partial differential equations in partially ordered metric spaces,” Iranian Journal of Fuzzy Systems, vol. 14, no. 2, pp. 107–126, 2017. View at Google Scholar · View at MathSciNet
  32. H. V. Long, N. T. K. Son, and R. Rodríguez-López, “Some generalizations of fixed point theorems in partially ordered metric spaces and applications to partial differential equations with uncertainty,” Vietnam Journal of Mathematics, pp. 1–25, 2017. View at Google Scholar
  33. H. V. Long, J. J. Nieto, and N. T. K. Son, “New approach for studying nonlocal problems related to differential systems and partial differential equations in generalized fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 331, no. 15, pp. 26–46, 2016. View at Publisher · View at Google Scholar · View at Scopus
  34. V. Joshi, N. Singh, and D. Singh, “Φ-contractive multivalued mappings in complex valued metric spaces and remarks on some recent papers,” Cogent Mathematics, 2016. View at Google Scholar
  35. W. Shatanawi, V. Ć. Rajić, S. Radenović, and A. Al-Rawashdeh, “Mizoguchi-Takahashi-type theorems in tvs-cone metric spaces,” Fixed Point Theory and Applications, vol. 2012, article no. 106, pp. 1–7, 2012. View at Publisher · View at Google Scholar · View at Scopus
  36. M. A. Kutbi, J. Ahmad, A. Azam, and A. S. Al-Rawashdeh, “Generalized common fixed point results via greatest lower bound property,” Journal of Applied Mathematics, vol. 2014, Article ID 265865, 2014. View at Publisher · View at Google Scholar · View at Scopus